Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/62151
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Quantum synchronization over quantum networks
Author: Lohe, M.
Citation: Journal of Physics A: Mathematical and Theoretical (Print Edition), 2010; 43(46):1-20
Publisher: IOP Publishing Ltd
Issue Date: 2010
ISSN: 1751-8113
1751-8121
Statement of
Responsibility: 
M A Lohe
Abstract: We consider a network of quantum oscillators in which quantum states are distributed among connected nodes by means of unitary transformations. The distributed states interact with each local state according to a time-dependent interaction Hamiltonian, which is modeled by a Hermitian operator constructed in terms of the states themselves, thereby introducing nonlinear network interactions. For qubit nodes of differing natural frequencies, we show numerically that for a sufficiently large coupling constant, synchronization of quantum nodes occurs in which the spins of all qubits are mutually aligned with a common frequency of oscillation, following initial transient configurations. We discuss the significance of quantum synchronization as a means to create copies of unknown quantum states.
Rights: © 2010 IOP Publishing Ltd.
RMID: 0020101420
DOI: 10.1088/1751-8113/43/46/465301
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.